# SDR SWAA2025040821852

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 24,121 hours, 12,315 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Delaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CUTOUT OF EXTERNAL POWER ACCESS DOOR SKIN HAS DELAMINATED DAMAGED<[01] PERFORMED HFEC OF AREA FOR CRACK MIGRATION PER 737 NDT PART 6 51-00-00 PROCEDURE 23 CRACK MIGRATED A .25 INCH BELOW MISSING MATERIAL;[02] PERFORMED HFEC OF TRIM OUT AREA PER 737 NDT PART 6 51-00-00 PROCEDURE 23 NO CRACKS FOUND.;[03] INSTALLED REPAIRED PARTS PER SRM 53-10-15-2R-4 REPAIR 4.;[04] SRM 53-10-15-2R-4-B00449 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)
